# SDR USAABB99015

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - CABIN EMERGENCY LIGHTS ILLUMINATED ON TAXI OUT OF GATE.  MAINTENANCE PERFORMED THE FUNCTIONAL TEST OF THE SYSTEM.  NO FAULTS FOUND.  (M)
